# SDR MASA200600222

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,275 hours, 8,887 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 601R591473
- Part serial: 1004
- Condition: Warning Light
- Location: Spoilers
- Part time: 4,527 hours, 4,017 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7372 DSM, CONFIG SPOILER MASTER WARNING.  MX R&R SECU NR 2.
